| Model Number |
186-1001-RFB |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during testing and maintenance of the device, the sensors were reading sporadically and would stop working, but after power cycling the device a couple of times, the sensor would start reading correctly.Functional testing was conducted by swapping out sensors but the same issue persisted.There was no patient involved.